# SDR R61A2018100611005

- Difficulty date: September 21, 2018
- Submitted: October 6, 2018
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 11,237 hours, 7,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION AT FLOORBEAM ON FR 16, RBL 9.5 MAINTENANCE REMOVED DAMAGE AND FABRICATED DOUBLER AND FILLER REPAIR IAW ETD2018-170-100608. FILLER FABRICATED FROM 2024-T3-071 REF A-TAG A00082 AND DOUBLER FROM 2024-T3-080 REF A-TAG A90166. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
